# SDR 2004UALA00481

- Difficulty date: May 18, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N906UA
- Make and model: Boeing 737522
- Aircraft serial: 25006
- Aircraft time: 37,412 hours, 23,772 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 194 SHEAR WEB AT STR 17 LT IS CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REPLACED SHEAR WEB.
